# SDR C7WA200200032

- Difficulty date: October 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: 40141CMGJ
- Condition: Failed
- Location: L/E Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 41 - DURING TAKEOFF AT 80 KNOTS, THE FORWARD LEADING EDGE INTRANSIT LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  REMOVED AND REPLACED NR 8 LEADING EDGE SLAT POSITION SWITCH IAW MM 27-81-11.  OPS CHECK GOOD.  (M)
